back again started new meds

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

curtiss
Regular Member


Date Joined Jun 2005
Total Posts : 20
   Posted 10/27/2005 5:28 PM (GMT -7)   
im finally going to give it a try wish me luck :P Anyone give me information on gen-citalopram i would aprreciate. thanks
 
ciao
curt
 

softy
Veteran Member


Date Joined Jun 2004
Total Posts : 798
   Posted 10/27/2005 7:04 PM (GMT -7)   
Hi Curtiss :-) .  I've been taking Celexa for almost 3 years now and for me it's been a life saver (literally).  When I first started taking it I experienced extreme tiredness, nausea and a few headaches but these all went away.  It will take about 4-6 weeks for the drug to take full effect.  Best wishes that it works as well for you.  Let us know how you're coming along :-) .
Take care, Softy
 


CristalRN
New Member


Date Joined Oct 2005
Total Posts : 17
   Posted 10/28/2005 8:37 AM (GMT -7)   
Celexa was good for me as well. The only reason I went off of it was because after a couple of years it seemed to stop working, so they tried something else. Like Softy said, be patient, because it needs to build up therapeutic levels in your blood, which can take up to 4 weeks. I started feeling better after about 2 weeks though, so hang in there & good luck.

curtiss
Regular Member


Date Joined Jun 2005
Total Posts : 20
   Posted 10/28/2005 11:56 AM (GMT -7)   
day 2 still no change for the better im being patient i know that things take time last night tho was kinda psycho i felt like i wasnt me anymore like i was outta control like i was watching a movie in first person view of me but i wasnt the one controling what i was doing was very weird i had a hate trip on myself which scares me cuz those are when i am psychotic and most likly to snap i dont know if the drug is giving me mixed emotions or im just crazy im not sure if i should stop taking them any replies i would aprreciate

CristalRN
New Member


Date Joined Oct 2005
Total Posts : 17
   Posted 10/28/2005 8:31 PM (GMT -7)   
You probably shouldn't stop the meds without talking to your doc first -- Your feelings probably aren't due to the meds, since they take at least a couple of weeks to build up in your bloodstream to where they can work, but anyone can have adverse reactions to any meds any time. If you're really feeling like it's the meds causing this & you can't get a doc on call to call you back, you might at least try a Pharmacist or your local ER (sometimes they have a nurse who will give you info over the phone) before you just up & stop the meds. Most docs will probably tell you to try & keep taking them for a couple of more weeks to see if they finally start to help, but I think you still need to contact your healthcare provider -- they will know your history, other meds you're on that might be causing a screwy drug interaction that makes you feel like this, etc. I'd definitely try to get a hold of someone rather than making that decision on your own. Good luck!!!!
New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, December 07, 2016 1:44 AM (GMT -7)
There are a total of 2,733,979 posts in 301,164 threads.
View Active Threads


Who's Online
This forum has 151298 registered members. Please welcome our newest member, FrankByMonster.
189 Guest(s), 3 Registered Member(s) are currently online.  Details
bluelyme, Stanislav, maldugs


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer